# SDR SWAA2022030173627

- Difficulty date: February 17, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737*
- Aircraft serial: 33866
- Aircraft time: 58,938 hours, 34,716 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC BAY; CRACK INDICATION STATION 663 RBL 8 AT FASTENER HOLE. MARKED 234/02 RIGHT AC BAY CRACK INDICATION STATION 663 RBL 8 AT FASTENER HOLE. MARKED 234/02 / [01] CUT AND REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5;[02] PERFORMED DVI OF REPAIR AREA. NO DEFECTS NOTED IAW SRM 57-10-10-2R-5 REPAIR 5;[03] VERIFIED STEPS 1-2;[04] PERFORMED NDT IAW B737 NDT PT. 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL # 36303 CAL DUE 13APR22;[05] VERIFIED REPAIR PART AS -1 P/N 43226-6000-0001 REPLACEMENT ANGLE AND -2 P/N 43226-6000-0002 SPLICE ANGLE PER AARFORM 600 IAW ARM 57-10-10-2R-5 REPAIR 5 TABLE 201;[06] INSPECTION VERIFIED ON SHOP WORK ORDER;[07] ACCOMPLISHED HFEC IAW B737 NDT PART 6; 51-00-00 PROCEDURE 23 AT EDGE OF CUTOUT. NO DEFECTS NOTED. TOOL 40083 DUE 14SEP22;[08] STARTED FABRICATING REPAIR PARTS -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE FOR STEP4 E OF SRM 57-10-10-2R-5 REPAIR 5;[09] INSPECTION CW STEP 8;[10] FINISHED FABRICATING REPAIR PARTS -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE IAW SRM 57-10-10-2R-5 PARAGRAPH 4 E. NEED OK TO TREAT AND PRIME FOR REPAIR PARTS.;
